MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL WITH CLUSTER HOLES POROUS 50 MM O.D. SIZE HH FOR USE WITH HH LINERS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL WITH CLUSTER HOLES POROUS 50 MM O.D. SIZE HH FOR USE WITH HH LINERS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: part: 00875200932, lot: 64671659.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00558.
 
Event or Problem Description
It was reported that the cup and liner would not mate.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual review of the shell with cluster holes porous 50 mm o.D.Size hh for use with hh liners [item 00875305001, lot 64670624] lot identification is confirmed.Fiber metal spherical surface shows no damage to the fiber metal.Inner spherical surface shows (12) anti rotation cut outs.Nicks and scratches were noted to the inner spherical surface and rim face.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SHELL WITH CLUSTER HOLES POROUS 50 MM O.D. SIZE HH FOR USE WITH HH LINERS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11411859
Report Number0001822565-2021-00566
Device Sequence Number17084934
Product Code JDI
UDI-Device Identifier00889024150157
UDI-Public(01)00889024150157(17)200810(10)64670624
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875305001
Device Lot Number64670624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10